EXACTECH, INC. TRULIANT TIB IMP CR INS STD SZ 3, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-022-47-3009 |
| Medical Device Problem Codes |
Unstable (1667); Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Inflammation (1932); Pain (1994); Scar Tissue (2060); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Joint effusion (4849)
| Date of Event |
08/29/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant products: 6753440 - 02-020-13-0230 - truliant cr cem fem cr cem left sz 3 6923060 - 02-022-45-3025 - truliant tray, cem sz 3f/2.5t.Description summary legal case - usa (mdl no.3044) (ngg) (mmh).Patient id: (b)(6).The product associated with the reported event is within the scope of recall z-0023-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported that approximately 9 months after a left total knee replacement procedure, the patient has experienced prosthesis wear, pain, scarring, bone loss, swelling, effusion, gait and instability.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
H6: corrected the following: health effect - clinical code, medical device problem code, type of investigation.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability or infection or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.